# SDR CALA2022111103099

- Difficulty date: November 11, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N76533
- Make and model: Boeing 737824
- Aircraft serial: 62748
- Aircraft time: 20,820 hours, 7,167 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: L1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF FOR FWD ENTRY DOOR LIGHT AT 90KIAS.  INSPECTED DOOR 1 LEFT IAW AMM52-11-00-860-801, 802, 803, 804. NO DISCREPANCIES NOTED. PERFORMED FWD LH DOOR SWITCH TEST REF AMM TASK 52-71-11-710-802. TEST PASSED.
